# SDR CA190220016

- Difficulty date: January 31, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90721A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: NONPROC723010
- Condition: Failed
- Location: Engine
- Part time: 1,604 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED A LOUD BANG AND VIBRATION FELT BY THE CREW AND PASSENGERS JUST AFTER TAKE OFF AT APPROXIMATELY 1500` AGL, WHILE THE LANDING GEAR WAS IN TRANSIT. NO ABNORMAL INDICATIONS OR CAS MESSAGES RECEIVED, AND NO OBVIOUS SIGNS OF FOD STRIKE. LH ENGINE R&R. SENT TO HW FOR INVESTIGATION. POSSIBLE BIRD STRIKE AND ABRADABLE MATERIAL WAS FOUND MISSING ON BORESCOPE INSPECTION. ENGINE REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20190220016)
